# SDR S9BA20100003

- Difficulty date: July 13, 2010
- Submitted: July 26, 2010
- Operation: Air carrier
- Aircraft: N533SW
- Make and model: Dhav DHC6300
- Aircraft serial: 533
- Aircraft time: 32,142 hours, 52,307 cycles
- Engine: Pwa PT6A60
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part serial: 533
- Condition: Corroded
- Location: Zone 200
- Part time: 52,307 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT BOTTOM SKIN ON AFT BULKHEAD HAS HOLE DUE TO CORROSION.  REPAIRED HOLE IAW RD 53-387A AND RD53-387A 8110.
